MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc).Quality controls for prothrombin time (pt) had a noise error, but were repeated and recovered in range.A siemens customer service engineer (cse) was dispatched to the customer site.The cse inspected the sysmex cs-2500 system and verified alignments and temperatures.The cse cleaned and calibrated the detection wells, inspected fluidics, and verified pressures/vacuum.The cse performed a precision run on the system which recovered acceptably.Sample integrity for the affected sample was visually acceptable.No other issues occurred after the cse's departure.An instrument issue cannot be excluded due to the noise error on the qc.Inadequate sample mixing, centrifugation or other mishandling of the sample also cannot be ruled out as contributing factors to the discordant results.The cause of the event is unknown.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant, falsely elevated prothrombin time (pt) and prothrombin time international normalized ratio (inr) result were obtained on a patient sample on a sysmex cs-2500 system using dade innovin reagent.The sample was automatically repeated for pt and inr, recovering lower, but the results were still falsely elevated.The automatic repeat results were reported to the physician(s).The sample was retested twice for pt and inr on the same system, recovering lower.The lower pt and inr results were reported, as the correct results, to the physician(s).The sample was then repeated for pt and inr on a sysmex ca-1500 system, confirming the lower repeat results obtained on the sysmex cs-2500 system.There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely elevated prothrombin time (pt) and prothrombin time international normalized ratio (inr) results.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key11790885
Report Number9610806-2021-00042
Device Sequence Number14498260
Product Code GJS
UDI-Device Identifier00630414023489
UDI-Public00630414023489
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2022
Device Model NumberDADE INNOVIN
Device Catalogue Number10873567
Device Lot Number549759A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1